# SDR USAA950844

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Bs 794
- Part time: 27,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND SEVERAL AREAS OF CORROSION APPROXIMATELY 2 INCHES IN DIAMETER BS 794 S-22 R TO S-24 R INNER DOOR FRAME DOUBLER.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  FABRICATED NEW DOUBLER AND INSTALLED SAME.  REPAIRED PER SRM 51-10-2.  (M)
